Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 77, NWS Milwaukee, WI

June 13, 2008Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 13, 2008, 12:03 AM CDT for Rock County, Walworth County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2008, 12:03 AM CDT (05:03 UTC)
Expired
Jun 13, 2008, 12:45 AM CDT
In force
42 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 48 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 7:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3526 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
5.4
Supercell composite
26.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 130508
SVRMKX
WIC105-127-130545-
/O.NEW.KMKX.SV.W.0077.080613T0503Z-080613T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1208 AM CDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1245 AM CDT

* AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE       
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS     
  WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF ROCKFORD 
  ILLINOIS TO ROCHELLE ILLINOIS...AND MOVING NORTHEAST AT 75 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BELOIT BY 1215 AM CDT...
  CLINTON BY 1220 AM CDT...
  WALWORTH...DELAVAN LAKE AND DARIEN BY 1230 AM CDT...
  WHITEWATER...WILLIAMS BAY...ELKHORN AND COMO BY 1235 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8935 4284 8830 4250 8831 4250 8878
      4250 8910 4250 8936
TIME...MOT...LOC 0503Z 221DEG 65KT 4232 8923 4215 8911
          4198 8901

$$
WOOD
3 follow-up statements
000 
WWUS53 KMKX 130516
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1216 AM CDT FRI JUN 13 2008

WIC105-127-130545-
/O.CON.KMKX.SV.W.0077.000000T0000Z-080613T0545Z/
ROCK WI-WALWORTH WI-
1216 AM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WALWORTH AND ROCK COUNTIES...

AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM 8 MILES SOUTH OF NEWARK TO 20 MILES SOUTH OF 
BELOIT TO 41 MILES SOUTH OF BELOIT...OR ALONG A LINE EXTENDING FROM 
11 MILES WEST OF ROCKTON TO ROCKFORD TO 6 MILES WEST OF DE 
KALB...MOVING NORTHEAST AT 63 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  AFTON AND BELOIT BY 1225 AM CDT...
  DOWNTOWN JANESVILLE AND TIFFANY BY 1230 AM CDT...
  EMERALD GROVE...AVALON...ALLENS GROVE AND WALWORTH BY 1235 AM
  CDT...

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DESTRUCTIVE WINDS AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8935 4284 8830 4250 8831 4250 8878
      4250 8910 4250 8936
TIME...MOT...LOC 0515Z 228DEG 55KT 4247 8922 4227 8891
          4197 8881

$$

LAMERS
000 
WWUS53 KMKX 130521
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT FRI JUN 13 2008

WIC105-127-130545-
/O.CON.KMKX.SV.W.0077.000000T0000Z-080613T0545Z/
ROCK WI-WALWORTH WI-
1221 AM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WALWORTH AND ROCK COUNTIES...

AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 75 MPH.  
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEWARK TO 18 
MILES SOUTH OF BELOIT TO 39 MILES SOUTH OF BELOIT...OR ALONG A LINE 
EXTENDING FROM 8 MILES WEST OF ROCKTON TO BELVIDERE TO DE 
KALB...MOVING NORTHEAST AT 63 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  AFTON AND BELOIT BY 1225 AM CDT...
  DOWNTOWN JANESVILLE   AND TIFFANY BY 1230 AM CDT...
  EMERALD GROVE...AVALON...ALLENS GROVE AND WALWORTH BY 1235 AM
  CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE 
SIGNIFICANT DAMAGE TO PROPERTY...TREES...AND POWER LINES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8935 4284 8830 4250 8831 4250 8878
      4250 8910 4250 8936
TIME...MOT...LOC 0519Z 228DEG 55KT 4252 8916 4231 8884
          4202 8875

$$

LAMERS
000 
WWUS53 KMKX 130530
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1230 AM CDT FRI JUN 13 2008

WIC105-127-130545-
/O.CON.KMKX.SV.W.0077.000000T0000Z-080613T0545Z/
ROCK WI-WALWORTH WI-
1230 AM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WALWORTH AND ROCK COUNTIES...

AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HANOVER 
TO 16 MILES SOUTHWEST OF WALWORTH TO 33 MILES SOUTH OF GENOA 
CITY...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF DOWNTOWN 
JANESVILLE TO 7 MILES NORTHEAST OF BELVIDERE TO 10 MILES EAST OF 
GENOA...MOVING NORTHEAST AT 65 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EMERALD GROVE...AVALON...ALLENS GROVE AND DOWNTOWN JANESVILLE BY
  1235 AM CDT...
  MILTON...JOHNSTOWN CENTER...FONTANA AND WALWORTH BY 1240 AM CDT...
  COMO AND LAKE GENEVA BY 1245 AM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE 
SIGNIFICANT DAMAGE TO PROPERTY...TREES...AND POWER LINES. THIS 
THUNDERSTORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS...AND IS A 
DANGEROUS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8935 4284 8830 4250 8831 4250 8878
      4250 8910 4250 8936
TIME...MOT...LOC 0529Z 228DEG 56KT 4266 8912 4238 8870
          4209 8844

$$

LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM CDT, 10 hours 25 minutes earlier.

Area forecast discussion, Jun 12, 1:38 PM CDT, 10 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008

VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF.  THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.

FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.

RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.

EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.

MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.

&&

.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...05
AVIATION/MARINE...08
Hazardous weather outlook, Jun 12, 3:30 PM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT THU JUN 12 2008

WIZ046-047-051-052-056>060-062>072-131200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN
THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...
PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS
TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD
HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5
INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE
SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND
AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN
WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL
OF SOUTHERN WISCONSIN TONIGHT.

MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR
ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED
RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES
INTERNET PAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT
WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE
NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY
THROUGH MONDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-131200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG
BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED
WATERSPOUT IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS
SATURDAY THROUGH MONDAY.

BORGHOFF
WWW.WEATHER.GOV/MILWAUKEE

In the hours before

Local storm report, Jun 12, 10:47 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     GENESEE                 42.95N 88.36W
06/12/2008                   WAUKESHA           WI   LAW ENFORCEMENT

            DELAYED REPORT. TREES AND WIRES DOWN AROUND THE GENESEE
            AREA. A FEW TREES WERE BLOCKING ROADS BUT HAVE SINCE BEEN
            CLEARED.

&&

LAMERS
Local storm report, Jun 12, 10:52 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1052 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      FOND DU LAC             43.78N 88.45W
06/12/2008                   FOND DU LAC        WI   LAW ENFORCEMENT

            FLASH FLOODING REPORTED IN MOST TOWNS AND CITIES ACROSS
            THE COUNTY. NO WATER DEPTH ESTIMATES WERE GIVEN...BUT LAW
            ENFORCEMENT SAID THAT THE FLOODING IS PRETTY MUCH A
            COUNTYWIDE PROBLEM.

&&

LAMERS
Local storm report, Jun 12, 11:02 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      BEAVER DAM              43.46N 88.84W
06/12/2008                   DODGE              WI   LAW ENFORCEMENT

            FLASH FLOODING REPORTED...ESPECIALLY ACROSS NORTHERN
            PORTIONS OF THE COUNTY IN THE FOX LAKE AND BEAVER DAM
            AREAS. 2 FEET OF WATER REPORTED AROUND RESIDENCES IN
            BEAVER DAM.

&&

LAMERS
Local storm report, Jun 12, 11:04 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1104 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      JEFFERSON               43.01N 88.81W
06/12/2008                   JEFFERSON          WI   EMERGENCY MNGR

            FLOODING PROBLEMS COUNTYWIDE. I-94 STILL HAS WESTBOUND
            LANES CLOSED WHERE IT INTERSECTS THE ROCK RIVER. FLOODING
            IS ESPECIALLY SEVERE ALONG THE BARK...ROCK...AND CRAWFISH
            RIVERS. ESTIMATES OF 300-500 RESIDENCES THAT HAVE WATER
            AROUND THEM...POSSIBLY DEEPER THAN 2 FEET IN SOME CASES.

&&

LAMERS
Local storm report, Jun 12, 11:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     FLASH FLOOD      FOND DU LAC             43.78N 88.45W
06/12/2008                   FOND DU LAC        WI   TRAINED SPOTTER

            EXTENSIVE STREET FLOODING REPORTED IN MOST AREA ROADS.
            THE FOND DU LAC RIVER IS OVER BRIDGES IN SOME PLACES.

&&

LAMERS
Local storm report, Jun 12, 11:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1135 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HEAVY RAIN       GREEN LAKE              43.84N 88.96W
06/12/2008  M4.97 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            TOTAL RAINFALL FOR THE DAY IS 4.97 INCHES. EVENT TIME IS
            FOR THE MAXIMUM RAINFALL RATE RECORDED...WHICH WAS 11.52
            INCHES PER HOUR...ALBEIT THESE RAINFALL RATES DID NOT
            LAST A LONG TIME.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:01 PM CDTTornado WarningMKXDane, Dodge, Jefferson29 min
Jun 12, 7:09 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha51 min
Jun 12, 7:31 PM CDTFlash Flood WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 11 more6 hr
Jun 12, 7:51 PM CDTSpecial Marine WarningMKX114 min
Jun 12, 8:25 PM CDTRiver Flood WarningMKXSheboygan63 hr
Jun 12, 8:28 PM CDTRiver Flood WarningMKXMilwaukee38 hr
Jun 12, 9:35 PM CDTSpecial Marine WarningMKX115 min
Jun 12, 9:52 PM CDTRiver Flood WarningMKXLafayette47 hr
Jun 12, 9:59 PM CDTRiver Flood WarningMKXOzaukee41 hr
Jun 12, 11:27 PM CDTSpecial Marine WarningMKX93 min
Jun 13, 12:15 AM CDTSpecial Marine WarningMKX2 hr
Jun 13, 12:18 AM CDTFlash Flood WarningMKXKenosha, Milwaukee, Racine87 min
Jun 13, 12:28 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine47 min
Jun 13, 12:38 AM CDTRiver Flood WarningMKXOzaukee15 hr
Jun 13, 12:39 AM CDTSevere Thunderstorm WarningMKXRock, Walworth36 min
Jun 13, 1:08 AM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Walworth, Waukesha52 min
Jun 13, 1:24 AM CDTAreal Flood WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more60 hr
Jun 13, 2:47 AM CDTRiver Flood WarningMKXWaukesha7 hr
Jun 13, 5:52 AM CDTRiver Flood WarningMKXMilwaukee53 hr
Jun 13, 9:19 AM CDTRiver Flood WarningMKXColumbia25 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.